You currently have no access to view or download this content. Please log in with your institutional or personal account if you should have access to this content through either of these.
Showing a limited preview of this publication:
Article A unified representation for some interpolation formulas
Mohammad Masjed-Jamei, Zahra Moalemi, Wolfram Koepf2020
Masjed-Jamei, Mohammad, Moalemi, Zahra and Koepf, Wolfram. "A unified representation for some interpolation formulas" Analysis, vol. 40, no. 3, 2020, pp. 113-125. https://doi.org/10.1515/anly-2019-0008
ANALYSIS is devoted to the field of mathematical analysis, in particular classical analysis and its applications. Its aim is to publish the best research articles within the scope of the journal, as well as to boost the cooperation between scholars.
Real and complex analysis
Ordinary and partial differential equations
Analytic number theory
Applications in physics, biology, engineering and economics